# SDR SWIA200515301

- Difficulty date: July 13, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 2,488 hours, 2,102 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1569
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 9 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STAB TRIM AND MACH TRIM CAUTION MESSAGES.   REPLACED HSTCU. OPERATIONAL CHECK GOOD.
